# SDR USAA020125

- Difficulty date: March 4, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 42,381 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CRACKED .5 INCH, STATION 787, S25L STRINGER TO FRAME CUP.  INSTALLED NEW STRINGER TIE PER SRM 53-60-53 AND 51-40-02.  (M)
